Hit a Wall!

TennilleTennille Member Posts: 87
I am struggling big time physically with my mets to liver and bones diagnosis.
Onc decided Letrozole wasnt doing its job as I now have 2 tumours in my remaining breast so he put me on Xeloda. 4 days later and I am really unwell with nausea,diarrhoea and foggy head so Onc gives me a 3 day break. Still vomiting every day without fail and nausea is knocking me around so much I am now an emotional scared mess. I cant handle being sick all the time, my kids are basically raising themselves and I wonder how much longer I can take this. I have tried all natural and pharmaceutical remedies but worry about how I can be treated if my quality of life is being affected so much.

Comments

  • LMK74LMK74 BrisbaneMember Posts: 508
    Tennille, that sounds like a Crap time your having and I also would question quality of life. I wish there was something I could say to make it better. I'd tell your oncologist how you feel it's affecting your life. Fine for them to say take this but it's not them living with it. I hope your oncologist can find a suitable solution.
  • socodasocoda LeumeahMember Posts: 1,461
    Hey @Tennille, maybe also ring 1800500258 its BCNA Counselling for Metastatic Cancer. It may be a matter of tweaking and retweaking your meds until a good balance is found but doesn't mean you can't feel down or be depressed whilst going through it. It would be wonderful to be given the best drug regime straight off but in the meantime offloading both to us and a trained counsellor may help. Sending a big virtual hug. Xx Cath
  • TennilleTennille Member Posts: 87
    Its been 4 months since my mets diagnosis and still no real treatment plan. Has anyone else waited this long?
  • primekprimek Broken HillMember Posts: 3,200
    Contact your Breast Care nurse for support and get an early oncology appointment. I'm sure things could be much better for you.  The bc nurse can be your advocate also. X
  • Brenda5Brenda5 Burrum Heads, QldMember Posts: 1,597
    Yep I would be on to the Macgrath nurse too. My dad has a stomach ulcer so tablets for bone cancer from past prostate cancer doesn't do him any favours. He has Denosomab in an injection once a month and Zoladex once every 3 months so that helps him in the stomach with less pills. He takes Nexium all the time for his stomach troubles which does settle it a bit. Atm he is on Zytiga and having prednisolone to try and stop his nausea and vomiting and for the most part its not too bad. He is so sensitive now that just the radiation from a CT scan can have him hurling the next day but he gets better and keeps on. Pain wise he is on morphine sulphate 20mg in a sachet which he makes up in  a drink and for in between pains he has endone 5mg which he can take up to 4 times a day but at best he only takes 2 of those when things are going through a bad patch. 
    The thing is, you get highs and lows and atm you are in a low. Rest up, recharge your energiser bunny batteries and maybe tomorrow will be a better day for you. Hugz <3
  • ZoffielZoffiel Regional VictoriaMember Posts: 884
    It breaks my heart to read posts like this, @Tennille. Wish I could help, but that's the shit thing about BC. It's your disease even the experts can only try to lighten the load. Feeling sick and disconnected from your life but still having the same responsibilities as you did before you got ill is terribly hard. We  know life isn't fair, but, really? A bit of a break would be nice.
    Marg xxx
Sign In or Register to comment.